# SDR UIEA2016030700121

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 67,141 hours, 11,210 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 65B0894V49
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L5 DOOR FWD  NR 4 STOP FTG FOUND CORRODED.  L5 DOOR FWD NR 4 STOP FTG, PN 65 B08944-9, REPLACED IAW SRM 51-10-02 & FASTENERS INSTALLED IAW SRM 51-40-02.
